Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 43, NWS Atlanta, GA

November 13, 201031 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Nov 13, 2010, 2:22 PM EST for 31 counties in Georgia. It took effect at Nov 14, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2010, 2:22 PM EST (19:22 UTC)
In effect from
Nov 14, 2010, 12:00 PM EST
Expired
Nov 14, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
All 31 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Montgomery County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 18 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WWUS82 KFFC 131922
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EST SAT NOV 13 2010

GAZ061-062-072>076-080>086-092>098-104>113-140330-
/O.NEW.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/
/O.CON.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
222 PM EST SAT NOV 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO 
LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR PORTIONS
OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR
PORTIONS OF CENTRAL GEORGIA...EAST AND SOUTH OF A LINE FROM
AMERICUS TO MACON TO WARRENTON. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 6 PM EST THIS EVENING FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA...EAST AND SOUTH OF A LINE FROM AMERICUS TO
GREENVILLE TO COVINGTON TO WASHINGTON.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTH WINDS TODAY AND
SOUTHWEST WINDS SUNDAY OF 10 MPH OR LESS. THIS WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WARNING FOR THIS AFTERNOON INCLUDES THE OCONEE NATIONAL FOREST
AND THE WARNING FOR SUNDAY INCLUDES PARTS OF THE OCONEE NATIONAL
FOREST.

RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

GAZ039-046-048>051-054>060-067>071-079-132300-
/O.CON.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/
WILKES-ROCKDALE-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-TALBOT-
222 PM EST SAT NOV 13 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO 
LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING
FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...EAST AND SOUTH OF A
LINE FROM AMERICUS TO GREENVILLE TO COVINGTON TO WASHINGTON.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITY VALUES OF 20 TO 25 PERCENT AND NORTH WINDS OF 10 MPH OR
LESS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST.

RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
5 follow-up statements
312 
WWUS82 KFFC 132307
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EST SAT NOV 13 2010

GAZ061-062-072>076-080>086-092>098-104>113-140715-
/O.EXP.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/
/O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
607 PM EST SAT NOV 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SUNDAY FOR PARTS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY...
...RED FLAG WARNING HAS EXPIRED FOR THIS AFTERNOON...

THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT.
RELATIVE HUMIDITY VALUES HAVE CLIMBED ABOVE 25 PERCENT. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR
PARTS OF CENTRAL GEORGIA...EAST AND SOUTH OF A LINE FROM AMERICUS
TO MACON TO WARRENTON.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR LESS
SUNDAY AFTERNOON.  THIS WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 
PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$

GAZ039-046-048>051-054>060-067>071-079-140015-
/O.EXP.KFFC.FW.W.0042.000000T0000Z-101113T2300Z/
WILKES-ROCKDALE-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-TALBOT-
607 PM EST SAT NOV 13 2010

...RED FLAG WARNING HAS EXPIRED FOR THIS AFTERNOON...

THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT.
RELATIVE HUMIDITY VALUES HAVE CLIMBED ABOVE 25 PERCENT.


$$
132 
WWUS82 KFFC 140235
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EST SAT NOV 13 2010

GAZ061-062-072>076-080>086-092>098-104>113-141045-
/O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
935 PM EST SAT NOV 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SUNDAY FOR PARTS OF CENTRAL GEORGIA BECAUSE OF LOW RELATIVE
HUMIDITIES...

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR LESS
SUNDAY AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$

19
576 
WWUS82 KFFC 140838
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 AM EST SUN NOV 14 2010

GAZ061-062-072>076-080>086-092>098-104>113-141645-
/O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
338 AM EST SUN NOV 14 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING FOR PARTS OF CENTRAL GEORGIA BECAUSE OF LOW RELATIVE
HUMIDITIES...

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR LESS
THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
405 
WWUS82 KFFC 141515
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EST SUN NOV 14 2010

GAZ061-062-072>076-080>086-092>098-104>113-142300-
/O.CON.KFFC.FW.W.0043.101114T1700Z-101114T2300Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
1015 AM EST SUN NOV 14 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR PARTS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 6 PM EST THIS
EVENING FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH AND EAST
OF A LINE FROM AMERICUS TO MACON TO WARRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
885 
WWUS82 KFFC 141944
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EST SUN NOV 14 2010

GAZ061-062-072>076-080>086-092>098-104>113-142300-
/O.CON.KFFC.FW.W.0043.000000T0000Z-101114T2300Z/
HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
244 PM EST SUN NOV 14 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING
FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH AND EAST OF A
LINE FROM AMERICUS TO MACON TO WARRENTON.

DRY FUEL MOISTURE CONDITIONS HAVE COMBINED WITH RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 10 MPH OR
LESS...CREATING DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Nov 13, 12:31 PM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Nov 13, 12:31 PM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EST SAT NOV 13 2010

.UPDATE...
/ISSUED AT 1038 AM EST SAT NOV 13 2010/
MADE A FEW MINOR ADJUSTMENTS TO HOURLY TEMPERATURES BASED ON
CURRENT WARMING TRENDS. ALSO ADDED AREAS OF FROST IN THE WEATHER
GRIDS FOR SUNDAY MORNING FOR AREAS WITH NEAR FREEZING LOW
TEMPERATURES AS CLEAR SKIES AND CALM WINDS WILL ALLOW FROST TO
DEVELOP.

&&

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
/ISSUED 404 AM EST SAT NOV 13 2010/
THE SHORT TERM MODELS HAVE INITIALIZED WELL AND IN GOOD AGREEMENT
NOT ONLY WITH EACH OTHER BUT AS FAR AS RUN-TO-RUN CONSISTENCY IS
CONCERNED. THE UPPER LEVEL RIDGING CONTINUES TO WEAKEN AND SHIFT
EASTWARD THROUGH THE SHORT TERM PERIODS. THE SURFACE FRONT CURRENTLY
STRETCHED ALONG THE PLAINS WILL PUSH EASTWARD THROUGH THE PERIOD...
APPROACHING NORTHWEST GEORGIA ON SUNDAY.  MOISTURE WILL BE CONFINED
ALONG THE FRONT WHICH MAKES SLOW PROGRESS...BY SUNDAY EVENING
GFS/NAM/ECMWF ALL HAVE IT NORTHWEST OF AN ATLANTA TO GAINESVILLE
LINE. AFTER DIMINISHING RAIN CHANCES OVERNIGHT SUNDAY NIGHT WITH
LIMITED FORCING...MODELS DEVELOP A SURFACE WAVE OVER THE NORTHWEST
GULF ON MONDAY WHICH RIDES NORTHEAST ALONG THE NEARLY STATIONARY
FRONT...THIS SURFACE WAVE PUSHES ANOTHER SLUG OF MOISTURE AND AN
INCREASED CHANCE OF SHOWERS MAINLY ACROSS PORTIONS OF NORTH AND WEST
GEORGIA...HOWEVER THE BEST DYNAMICS REMAIN TO OUR WEST...WITH
THUNDER CHANCE PRETTY SLIM ACROSS THE FORECAST AREA.  GUIDANCE AND
BIAS-ADJUSTED TEMPERATURES THROUGH SHORT TERM PERIODS CONTINUE TO BE
CLOSE AND BASED UPON THEIR PERFORMANCE THESE PAST FEW DAYS WILL NOT
STRAY TOO FAR.

LONG TERM /TUESDAY THROUGH SATURDAY/...
/ISSUED 404 AM EST SAT NOV 13 2010/
THE EXTENDED MODELS CONTINUE IN FAIRLY GOOD AGREEMENT...THAT IS THE
OVERALL PATTERN IS CONSISTENT WITH MINOR DISCREPANCIES NOTED.  AS
THE BASE OF THE TROUGH SHIFTS EASTWARD ACROSS THE MISSISSIPPI VALLEY
DURING THE DAY ON TUESDAY...THE SURFACE WAVE TREKS ACROSS THE
FORECAST AREA...WITH BEST RAIN CHANCES DURING THE AFTERNOON AND
EARLY EVENING ON TUESDAY.  MINIMAL INSTABILITY AND SOME LOW
CAPES...MU CAPE LESS THAN 1000...MOVES ACROSS PORTIONS OF THE
FORECAST AREA TUESDAY AFTERNOON AND EVENING...HAVE ADDED ISOLATED
THUNDER ACROSS THE AREA THIS TIME.  THE SURFACE FRONT AND UPPER
LEVEL WAVE MOVES OUT OF THE AREA TUESDAY NIGHT WITH SURFACE HIGH
PRESSURE BUILDING IN THROUGH THE END OF THE WORK WEEK.  GUIDANCE
TEMPERATURES LOOK REASONABLE AND WILL NOT STRAY TOO FAR.

12

&&

.AVIATION...
18Z UPDATE
AN INCREASE IN CIRRUS THROUGH TONIGHT...GOING FROM FEW TO SCT TO BKN
BY 12Z SUN. MID LEVEL CLOUDS WILL MOVE INTO THE FORECAST AREA AHEAD
OF THE DISSIPATING FRONT...ENOUGH FOR BKN100 BY SUNDAY MORNING OVER
THE ATL AREA. WINDS WILL BE NEAR CALM MOST AREAS THROUGH THE
FORECAST PERIOD. THERE WILL BE A SHIFT TO THE SOUTHWEST LATE TONIGHT
IN ATL...AND AT ALL AREAS AFTER DAYBREAK SUNDAY MORNING...BUT SPEEDS
WILL REMAIN AT OR LESS THAN 5 KTS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH IN ALL ELEMENTS.

&&

.FIRE WEATHER...
/ISSUED 702 AM EST SAT NOV 13 2010/
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE TODAY.
A RED FLAG WARNING HAS BEEN EXPANDED FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA FOR AREAS WHERE RELATIVE HUMIDITIES ARE EXPECTED
TO DROP TO 20 TO 25 PERCENT FOR FOUR HOUR OR MORE. BASED UPON
CURRENT MODEL GUIDANCE LOW RELATIVE HUMIDITIES ARE NOT EXPECTED
TO REACH THE FOUR HOUR CRITERIA ON SUNDAY...BUT CONDITIONS WILL BE
MONITORED THROUGH LATER SHIFTS.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  37  70  44 /   0   0  10  10
ATLANTA         70  44  68  49 /   0   5  10  10
BLAIRSVILLE     69  35  64  40 /   0   5  10  10
CARTERSVILLE    70  36  67  44 /   0   5  10  10
COLUMBUS        72  40  72  49 /   0   5  10  10
GAINESVILLE     70  42  66  47 /   0   5  10  10
MACON           71  32  72  42 /   0   0   5  10
ROME            72  36  65  43 /   0  10  20  10
PEACHTREE CITY  70  32  68  43 /   0   5  10  10
VIDALIA         72  40  73  47 /   0   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CLAYTON...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...FAYETTE...GLASCOCK...GREENE...
HANCOCK...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...NEWTON...PEACH...PIKE...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SPALDING...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WHEELER...WILCOX...WILKES...WILKINSON.

&&
Hazardous weather outlook, Nov 13, 5:34 AM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 AM EST SAT NOV 13 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
534 AM EST SAT NOV 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER PORTIONS OF
CENTRAL GEORGIA...MAINLY SOUTH OF A NEWNAN TO WASHINGTON LINE THIS
AFTERNOON.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE STATE WILL MAINTAIN DRY AND STABLE
CONDITIONS THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS THIS
AFTERNOON.

.DISCUSSION...
HUMIDITY VALUES WILL FALL TO AS LOW AS 20 PERCENT THIS AFTERNOON.
THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 2:28 PM ESTFrost AdvisoryFFCBaldwin, Bibb, Bleckley, Crawford, Emanuel, Glascock and 22 more19 hr

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.